# SDR 95ZZZX2672

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6UT
- Make and model: Beech 58P
- Aircraft serial: TJ466
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cable Assy
- Part number: 1023800007
- Condition: Stuck
- Location: Lt Press Cont
- Part time: 3,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PRESSURIZATION PROBLEM, PILOT PULLED BOTH SHUT-OFF HANDLES CONTROLLING VALVES AT FIREWALL.  AFTER FIXING PROBLEM AT OUTFLOW AND SAFETY VALVES, ATTEMPTED TO RESET HANDLES IN COCKPIT CAUSING INNER CONTROL TO PUSH OUT OF HOUSINGS.  THESE CONTROLS ARE NORMALLY LEFT IN ONE POSITION ALL THE TIME.  SUBMITTER SUGGESTS WORKING THESE CONTROLS OCCASIONALLY TO KEEP THEM FREE.
